# SDR SWIA202266739

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 41,219 hours, 30,321 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: None
- Condition: Overheated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BRAKE OVER HEAT MASTER WARNING IN DECENT. COME ON SHOWED 12 ON RIGHT INBOARD THE WENT TO 0, WENT AWAY. CAME BACK ON AT 20. FLOWED QRH STAYED RED 0 ALL THE WAY TO THE GATE.   (FLIGHT 3083 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25769593 WITH THE FOLLOWING CORRECTIVE ACTION: "COULD NOT DUPLICATE FAULT ON GROUND. DUE TO FOUND HISTORY IN THE LAST 30 DAYS. REMOVED AND REPLACED #3 BTMS THERMOCOUPLE SENSOR IAW AMM 32-46-01. OPS CHECK GOOD."
